Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 30, NWS Jackson, MS

April 12, 20094 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 12, 2009, 11:42 PM CDT for 4 counties in Mississippi. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2009, 11:42 PM CDT (04:42 UTC)
Expired
Apr 13, 2009, 1:45 AM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Forrest County, MS, Jones County, MS, Lamar County, MS, Marion County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 114 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 11:53 PM CDTFLASH FLOOD3 W Hattiesburg, MSSPOTTER REPORTS ABOUT 7 INCHES OF RAIN FELL SINCE AROUND 9PM IN THE OAK GROVE COMMUNITY. REPORTED BY HAM RADIO OPERATOR.
Apr 13, 12:47 AM CDTFLASH FLOODHattiesburg, MSNUMEROUS ROADS FLOODED IN THE CITY OF HATTIESBURG. SOME FLOODING IS COMING CLOSE TO HOMES BUT NOT YET IN ANY HOMES. ALSO ABOUT 8-10 COUNTY ROADS FLOODED IN THE NORTHERN PART OF THE COUNTY AROUND HWY 42. 4.27 INCHES OF RAIN REPORTED AT THE EOC IN HATTIESBURG.
Apr 13, 1:02 AM CDTFLASH FLOODPetal, MSFLOODING REPORTED ON CORINTH CHURCH ROAD IN PETAL.
Apr 13, 1:20 AM CDTFLASH FLOOD5 Se Hattiesburg, MSNUMEROUS RDS WASHED OUT ACROSS THE COUNTY. TOTAL RAINFALL ACROSS THE COUNTY RANGED FROM 4 TO 6 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
681 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 130442
FFWJAN
MSC035-067-073-091-130645-
/O.NEW.KJAN.FF.W.0030.090413T0442Z-090413T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1142 PM CDT SUN APR 12 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  NORTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
  SOUTHERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...
  NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST HATTIESBURG...

* UNTIL 145 AM CDT

* AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  7 MILES SOUTH OF WAYNESBORO TO 9 MILES NORTHWEST OF                
  WIGGINS...MOVING EAST AT 20 MPH. ESTIMATED RADAR RAINFALL          
  AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN    
  THE PAST TWO HOURS.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD.FIND ALTERNATE ROUTES AND MOVE TO HIGHER GROUND.

&&

LAT...LON 3114 8999 3143 8947 3144 8940 3147 8939
      3150 8934 3171 8892 3144 8892 3143 8913
      3125 8913

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 9:40 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 12, 9:40 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT SUN APR 12 2009

.UPDATE...A WAKE LOW EVENT CONTINUED ACROSS NERN MS NEAR THE EDGE OF
THE MCS RAIN SHIELD WITH THE LATEST GUST OF 47KTS AT KCBM AT 0222Z.
HIGH WIND WARNING EXTENDED FOR LOWNDES UNTIL 11 PM. OTHERWISE...THE
TOR WW 146 CONTINUING OVER SERN MS WITH PRIMARY BAND OF CONVECTION
NOW STRADDLING A COLUMBIA TO QUITMAN LINE. THE LINE HAS SLOWED THE
EWD PROGRESS AND VERY HEAVY RAINS RESULTING IN SEVERAL FLASH FLOOD
WARNINGS WITH 3 TO 4 INCHES SHOWING UP IN FFMP QPE ALONG HIGHWAY 84
FROM COLLINS TO BROOKHAVEN. WILL BE ABLE TO BEGIN TRIMMING THE
ADVISORIES/WATCHES FROM THE SW AS THE SYSTEM EDGES EWD THRU MIDNIGHT.

&&

.AVIATION...
WIDESPREAD MVFR CONDITIONS IN RAIN/TSRA WITH EMBEDDED PERIODS OF
IFR IN HEAVIER RAIN/HAIL. ONCE THE RAIN ENDS...CEILINGS WILL LIKELY
DROP TO IFR FOR SEVERAL HOURS 08-14Z BEFORE IMPROVING TO VFR WITH
DRIER AIR MIXING DOWN FROM ALOFT DURING MIDDAY MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       57  77  48  67 /  61  24  20   5
MERIDIAN      60  76  47  69 /  89  44  34   6
VICKSBURG     57  76  47  69 /  33  18  12   5
HATTIESBURG   62  77  54  71 /  99  42  27   8
NATCHEZ       58  77  48  70 /  30  19  12   4
GREENVILLE    55  71  47  66 /  30  31  11   4
GREENWOOD     57  75  46  65 /  31  31  11   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR MSZ028>033-
     037>039-044>046-050>052-056>058-065-066-073-074.

     HIGH WIND WARNING UNTIL 11 PM CDT THIS EVENING FOR MSZ031.

LA...NONE.
AR...NONE.
&&

40
Hazardous weather outlook, Apr 12, 1:17 PM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
117 PM CDT SUN APR 12 2009

LAZ016-023>026-MSZ042>066-072>074-131830-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
117 PM CDT SUN APR 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG AND SOUTH OF I-20.

.DAY ONE...TONIGHT AND MONDAY

SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE
AFTERNOON...THROUGH THIS EVENING TILL AROUND 3 AM AS A SQUALL LINE
PUSHES ACROSS THE REGION. PENNY TO QUARTER SIZED HAIL...DAMAGING WIND
GUSTS AND TORNADOES WILL BE POSSIBLE. THE POTENTIAL DOES EXIST FOR
SOME OF THIS TO REACH SIGNIFICANT LEVELS WITH DESTRUCTIVE WIND GUSTS
GREATER THAN 75 MPH AND A FEW STRONG TORNADOES. LOOK FOR THE MAIN
ACTIVITY TO OCCUR WEST OF I-55 BETWEEN 3 AND 8 PM...THEN ALONG AND
EAST OF I-55 FROM 8 PM TO 3 AM.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEED TONIGHT.

ARZ074-075-LAZ007>009-015-MSZ018-019-025-034>036-040-041-131830-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-
SHARKEY-
117 PM CDT SUN APR 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND THE DELTA REGION OF WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED TO SCATTERED SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THIS
AFTERNOON TILL 8 PM. PENNY TO QUARTER SIZED HAIL WILL BE THE PRIMARY
THREAT. HOWEVER...DAMAGING WINDS AND POSSIBLY EVEN A TORNADO MAY BE
POSSIBLE FOR LOCATIONS CLOSER TO I-20. MOST OF THIS ACTIVITY WILL
EXIT THE AREA BY 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED THROUGH MID EVENING.

MSZ026>033-037>039-131830-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
ATTALA-WINSTON-NOXUBEE-
117 PM CDT SUN APR 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED TO SCATTERED SEVERE STORMS WILL BE POSSIBLE BETWEEN 8 PM AND
3 AM AS A LINE OF STORMS PUSH ACROSS THE REGION. PENNY TO QUARTER
SIZED HAIL LOOK TO BE THE PRIMARY RISK. HOWEVER...DAMAGING WIND AND
EVEN A TORNADO WILL BE POSSIBLE THE CLOSER TO I-20 YOU ARE LOCATED.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS THIS SAME AREA MONDAY
AFTERNOON AS THE COLD FRONT AND UPPER LOW MOVE OVER THE REGION. HAIL
AND DAMAGING WINDS WILL BE THE MAIN RISK BETWEEN 2 AND 8 PM.

OTHER WISE...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TONIGHT AND THEN POSSIBLY AGAIN MONDAY
AFTERNOON.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME

In the hours before

Local storm report, Apr 12, 10:28 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1028 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     NON-TSTM WND DMG MERIDIAN                32.38N 88.71W
04/12/2009                   LAUDERDALE         MS   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES DOWN ACROSS COUNTY ALONG BACK
            EDGE OF RAIN SHIELD.

&&

AEG
Local storm report, Apr 12, 10:53 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1053 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      SANFORD                 31.49N 89.43W
04/12/2009                   COVINGTON          MS   TRAINED SPOTTER

            FOUR INCHES OF RAIN SINCE 7PM THIS EVENING

&&

JCULIN
Local storm report, Apr 12, 10:58 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1058 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      SANFORD                 31.49N 89.43W
04/12/2009                   COVINGTON          MS   TRAINED SPOTTER

            4.8 INCHES OF RAIN SINCE 7PM THIS EVENING...RAIN STILL
            FALLING. HALF AN INCH FELL IN 10 MIN.

&&

CME
Local storm report, Apr 12, 11:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1126 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      LAUREL                  31.69N 89.14W
04/12/2009                   JONES              MS   EMERGENCY MNGR

            NUMEROUS STREETS FLOODED IN LAUREL AND ACROSS THE COUNTY,
            MAINLY IN THE SOUTHERN PART. ROUGHLY 4 INCHES OF RAIN HAS
            FALLEN IN LAUREL SINCE AROUND 7PM AND IT IS STILL
            RAINING.

&&

JCULIN
Local storm report, Apr 12, 11:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1135 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      COLUMBIA                31.26N 89.83W
04/12/2009                   MARION             MS   LAW ENFORCEMENT

            SOME MINOR STREET FLOODING REPORTED THROUGHOUT THE
            COUNTY.

1115 PM     FLASH FLOOD      WEST HATTIESBURG        31.32N 89.38W
04/12/2009                   LAMAR              MS   EMERGENCY MNGR

            SHEARS ROAD WAS FLOODED IN THE NORTHEAST PART OF LAMAR
            COUNTY.

1130 PM     FLASH FLOOD      HATTIESBURG             31.31N 89.31W
04/12/2009                   FORREST            MS   EMERGENCY MNGR

            NUMEROUS STREETS ARE FLOODED IN THE CITY OF HATTIESBURG.

&&

HAMRICK
Local storm report, Apr 12, 11:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1141 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TSTM WND DMG     2 N PETAL               31.37N 89.25W
04/12/2009                   FORREST            MS   EMERGENCY MNGR

            TREES DOWN AND POWERLINES DOWN ABOUT 2 MILES NORTH OF
            PETAL, NORTH OF HIGHWAY 42.

1140 PM     FLASH FLOOD      PETAL                   31.34N 89.25W
04/12/2009                   FORREST            MS   PUBLIC

            MINOR STREET FLOODING AROUND HWY 42.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:19 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson56 min
Apr 12, 7:27 PM CDTHigh Wind WarningJANAttala, Choctaw, Clay, Leake, Montgomery, Neshoba and 3 more93 min
Apr 12, 7:28 PM CDTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Simpson62 min
Apr 12, 7:42 PM CDTFlash Flood WarningJANFranklin, Lincoln3 hr
Apr 12, 7:55 PM CDTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith65 min
Apr 12, 8:12 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis63 min
Apr 12, 8:17 PM CDTFlash Flood WarningJANJefferson Davis, Lawrence3 hr
Apr 12, 8:37 PM CDTTornado WarningJANJasper, Jones53 min
Apr 12, 8:45 PM CDTFlash Flood WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion3 hr
Apr 12, 9:07 PM CDTSevere Thunderstorm WarningJANJones53 min
Apr 12, 9:18 PM CDTTornado WarningJANClarke, Jasper57 min
Apr 12, 9:25 PM CDTHigh Wind WarningJANLowndes61 min
Apr 12, 9:45 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion45 min
Apr 12, 10:06 PM CDTSevere Thunderstorm WarningJANLamar, Marion54 min
Apr 12, 10:38 PM CDTWind AdvisoryJANClarke, Clay, Jasper, Kemper, Lauderdale, Lowndes and 5 more2 hr
Apr 12, 10:47 PM CDTSevere Thunderstorm WarningJANForrest, Lamar58 min
Apr 12, 11:01 PM CDTTornado WarningJANForrest, Jones44 min
Apr 12, 11:06 PM CDTFlash Flood WarningJANForrest, Lamar, Marion114 min
Apr 12, 11:38 PM CDTSevere Thunderstorm WarningJANForrest, Lamar52 min
Apr 12, 11:58 PM CDTAreal Flood WarningJANCovington, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln and 1 more6 hr
Apr 13, 12:30 AM CDTSevere Thunderstorm WarningJANForrest, Lamar60 min
Apr 13, 12:54 AM CDTFlash Flood WarningJANForrest, Lamar106 min
Apr 13, 1:05 AM CDTTornado WarningJANForrest12 min
Apr 13, 1:42 AM CDTAreal Flood WarningJANCovington, Forrest, Jones, Lamar, Marion6 hr
Apr 13, 2:38 AM CDTAreal Flood WarningJANForrest, Lamar, Marion6 hr
Apr 13, 4:55 AM CDTRiver Flood WarningJANCovington, Forrest39 hr
Apr 13, 6:18 AM CDTDense Fog AdvisoryJANAdams, Claiborne, Clarke, Copiah, Covington, Forrest and 18 more81 min
Apr 13, 10:06 AM CDTRiver Flood WarningJANLawrence11 hr
Apr 13, 3:51 PM CDTSevere Thunderstorm WarningJANLamar, Marion54 min
Apr 13, 4:59 PM CDTSevere Thunderstorm WarningJANForrest, Jones46 min
Apr 13, 5:09 PM CDTSevere Thunderstorm WarningJANLawrence33 min
Apr 13, 5:32 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Simpson43 min
Apr 13, 6:11 PM CDTSevere Thunderstorm WarningJANSimpson, Smith49 min

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.